# SDR AALA201902119002

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 28,238 hours, 11,263 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

REPORT FROM F/A DURING TAXI OUT,  MULTIPLE PAX OBSERVED FLAMES FROM BOTTOM OF LEFT WING IN THE  VICINITY OF THE ENGINE.  THE AIRCRAFT WAS GROUNDED.   ACCOMPLISHED INSPECTION FOUND NO DAMAGE OR EVIDENCE OF FIRE.  FOUND OIL POOLING IN EXHAUST PLUG CAUITY, OIL CONSUMPTION IS WITHIN LIMITS.  AIRCRAFT IS OK FOR  SREVICE IAW AMM 71-00-00-800-803-F00. ACCOMPLISHED ENGINE RUN, NO FAULTS NOTED.
